Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Little petechiae on inner thigh. Is it due to Bruffein Cold, has anti platelet properties?

Hi, I m a 19 year old female and I woke up today with what seems to be a little bit of petechiae on my inner thighs- I ve done lots of research and looked at photos - and I m pretty sure it s because of a medication I ve been taking for a cold. 3 days ago I started taking Bufferin Cold, which has anti- platelet properties, I was also prescribed a Seretide Accuhaler, Nasonex , and Codeine . My regular medications are Lamictal , Vyvanse, and Lo Seasonique . I m on a trip, so the doctor here is expensive (creepy too), I don t want to go back unless it s really necessary. My sister is a nurse and says she thinks I m fine. I m going to stop taking the Bufferin Cold, I only have 3 pills left anyways and I m no longer congested. I feel like this isn t a coincidence and it is most likely a result of the antiplatelet medication. The doctor didn t seem concerned over the phone, and said I could stop by if I wanted to. I m considering waiting and tracking it with photographs to see if it gets better or worse. What are your thoughts? I really appreciate everything you have to say. Thank you so much for your time.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Stop the medication.Get bleeding and clotting time done.If that is fine, then you can just wait and watch.

Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor